Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 114, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2010, 9:07 PM EDT for Butts County, Henry County, Newton County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2010, 9:07 PM EDT (01:07 UTC)
- Expired
- Jun 14, 2010, 9:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Butts County, GA, Henry County, GA, Newton County, GA
The radar
The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1709 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1794 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
290
WUUS52 KFFC 150107
SVRFFC
GAC035-151-217-150145-
/O.NEW.KFFC.SV.W.0114.100615T0107Z-100615T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 PM EDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BUTTS COUNTY IN CENTRAL GEORGIA
EAST CENTRAL HENRY COUNTY IN NORTH CENTRAL GEORGIA
SOUTHWESTERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 945 PM EDT
* AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED BETWEEN SNAPPING SHOALS AND ROCKY
PLAINS. THE STORM WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FINCHERVILLE AND WORTHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3357 8401 3358 8399 3350 8381 3335 8391
3343 8410
TIME...MOT...LOC 0106Z 300DEG 5KT 3346 8395
$$
161 follow-up statement
901
WWUS52 KFFC 150132
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EDT MON JUN 14 2010
GAC035-151-217-150145-
/O.CON.KFFC.SV.W.0114.000000T0000Z-100615T0145Z/
BUTTS GA-HENRY GA-NEWTON GA-
932 PM EDT MON JUN 14 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHWESTERN NEWTON...EAST CENTRAL HENRY AND NORTH CENTRAL BUTTS
COUNTIES...
AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH WITH FREQUENT LIGHTNING STRIKES. THIS STORM WAS LOCATED
BETWEEN OLA AND SNAPPING SHOALS IN HENRY COUNTY TO FINCHERVILLE IN
BUTTS COUNTY. THE STORM WAS NEARLY STATIONARY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WORTHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3357 8401 3358 8399 3350 8381 3335 8391
3343 8410
TIME...MOT...LOC 0128Z 300DEG 5KT 3344 8392
$$
16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:45 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 14, 6:45 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 PM EDT MON JUN 14 2010 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... UPPER RIDGE CENTERED OVER THE SOUTHEASTERN U.S. WILL CONTINUE TO DOMINATE THE BEGINNING OF THE SHORT TERM. THIS WILL ALLOW FOR ABOVE NORMAL TEMPERATURES TO CONTINUE ACROSS THE CWA. WITH THE ABUNDANT MOISTURE FROM THE STRONG SOUTHERLY FLOW...AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH DAY...DESPITE THE STRONG INFLUENCE OF THE RIDGE. THE UPPER RIDGE WILL HELP TO LIMIT THE AMOUNT OF SEVERE THUNDERSTORMS ACROSS THE AREA...ALTHOUGH AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT. NAM/GFS/ECMWF ARE IN GOOD AGREEMENT THIS RIDGE WILL CONTINUE TO DOMINATE AND THEN BEGIN TO FLATTEN OUT WITH ZONAL FLOW SETTING UP ACROSS THE AREA WEDNESDAY AFTERNOON. THE MODELS ARE CURRENTLY DEPICTING A TROUGH OVER THE NORTHERN PLAINS THAT WILL WEAKEN AS IT MOVES EASTWARD. THIS TROUGH WILL RIDE OVER THE ZONAL FLOW ACROSS THE SOUTHEAST ON WEDNESDAY. THE MAIN EFFECTS OF THIS SYSTEM WILL BE NORTH OF THE STATE WITH SOME INCREASED CONVECTIVE ACTIVITY MAINLY ACROSS NORTH GEORGIA DUE TO THE PROXIMITY OF THE FRONTAL BOUNDARY. MET GUIDANCE HAS HANDLED TEMPERATURE TRENDS WELL AND THUS HAVE LEANED TOWARDS THE MET TEMPS. .LONG TERM /THURSDAY THROUGH MONDAY/... GFS/ECMWF MODELS DEPICTING A WEAK TROUGH OVER THE MID ATLANTIC AND NEW ENGLAND STATES THAT WILL MOVE OFF TO THE ATLANTIC OCEAN THURSDAY/THURSDAY NIGHT. MODELS INDICATE UPPER RIDGE DEVELOPING THURSDAY INTO FRIDAY...ALTHOUGH THEY DIFFERED SLIGHTLY IN LOCATION. GFS CENTERS THE RIDGE OVER CENTRAL TEXAS WHEREAS THE ECMWF CENTERS THE RIDGE OVER LOUISIANA. BOTH INDICATE THE RIDGE EXPANDING IN COVERAGE AREA OVER THE WEEKEND AND THIS RIDGE WILL INFLUENCE GEORGIA THROUGHOUT THE LONG TERM. THIS WILL KEEP US IN A DIURNAL CONVECTIVE TREND WITH ABOVE NORMAL TEMPERATURES THROUGH MONDAY. 11 && .AVIATION... UPPER RIDGE REMAINS THE DOMINANT SYNOPTIC FEATURE. THE UPPER RIDGE WILL WEAKEN SLIGHTLY AND THE CENTER WILL DRIFT MORE TO THE S-SE OF THE CWA BY WED. THIS WILL ALLOW A WEAK UPPER TROUGH TO MOVE NE FROM THE MID-SOUTH...ALONG WITH DEEPER MOISTURE. THUS...EXPECT INCREASING CHC FOR SHRA/TSRA TUE-WED...AGAIN PRIMARILY DIURNAL...BUT COULD SEE IT LINGERING LONGER INTO THE EVENING TUE THAN EXPECTED TODAY. FOR THIS EVENING...OUTFLOW BOUNDARY ACROSS W-SC PART OF THE CWA WILL TRIGGER ISOLD TSRA THROUGH 01Z. WILL CARRY CB GROUP TIL 01Z ALL EXCEPT AHN...WHICH SHOULD REMAIN TSRA FREE THIS EVENING. EARLY MORNING BR/HZ WITH VERY HUMID AIR MASS IN PLACE. EXPECT MVFR AT THE USUAL LOCATIONS AND REDUCED SLANT RANGE VISIBILITY HAS CAUSED PROBLEMS IN ATL DURING THE MORNING...SO WILL CARRY 6SM HZ FOR ATL TO COVER THIS...WITH 3-5SM BR HZ ELSEWHERE. BERMUDA SFC HIGH AND WEAK SFC LOW PRESSURE MIDWEST WILL KEEP LIGHT WEST SFC WINDS IN PLACE THROUGH TAF VALID PERIOD. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 97 72 94 69 / 20 30 20 40 20 ATLANTA 77 92 74 91 73 / 20 30 20 40 20 BLAIRSVILLE 69 89 66 88 65 / 20 30 20 40 20 CARTERSVILLE 70 94 69 93 66 / 20 30 20 40 20 COLUMBUS 76 96 74 94 72 / 20 30 20 40 20 GAINESVILLE 73 94 72 92 70 / 20 30 20 40 20 MACON 74 97 72 96 71 / 20 30 20 40 20 ROME 73 95 70 94 70 / 20 30 20 40 20 PEACHTREE CITY 71 93 71 92 67 / 20 30 20 40 20 VIDALIA 77 100 76 95 75 / 20 30 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS... MACON...MADISON...MARION...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM... SCHLEY...STEWART...SUMTER...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WARREN...WASHINGTON...WEBSTER... WHEELER...WILCOX...WILKES...WILKINSON. && 11/19
Hazardous weather outlook, Jun 14, 5:59 AM EDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 559 AM EDT MON JUN 14 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 559 AM EDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. VERY HOT CONDITIONS EXPECTED THIS AFTERNOON ACROSS PORTIONS OF CENTRAL AND EAST GEORGIA. .SYNOPSIS... A STRONG UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE SOUTHEAST. WEAK SHORTWAVES WILL CONTINUE TO SLIDE ACROSS THE SOUTHERN APPALACHIANS...AROUND THE NORTHERN PERIPHERY OF THE RIDGE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING AND BRIEF HEAVY RAIN. IN ADDITION...HEAT INDICES ARE EXPECTED TO CLIMB TO NEAR 105 DEGREES THIS AFTERNOON ACROSS PORTIONS OF CENTRAL AND EAST GEORGIA. .DISCUSSION... THE HOT...HUMID AIRMASS WILL REMAIN IN PLACE OVER THE NEXT COUPLE OF DAYS. CAPE VALUES WILL INCREASE TO OVER 2000 DURING THE AFTERNOON...POSSIBLY ALLOWING ISOLATED THUNDERSTORMS TO DEVELOP. ANY THUNDERSTORM IS EXPECTED TO REMAIN BELOW SEVERE LIMITS DUE TO THE SUPPRESSING EFFECTS OF THE RIDGE. AS TEMPERATURES CLIMB...HEAT INDICES ARE EXPECTED TO REACH 105 DEGREES OR HIGHER ACROSS PORTIONS OF CENTRAL AND EAST GEORGIA. WITH THESE VERY HOT CONDITIONS...HEAT-RELATED ILLNESSES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 14, 7:22 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 722 PM EDT MON JUN 14 2010 GAZ056-058-070-142345- 722 PM EDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN LAMAR...SPALDING AND BUTTS COUNTIES UNTIL 745 PM EDT... AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCKIBBEN...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS LAMAR...SPALDING AND BUTTS COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JENKINSBURG...WALKER MILL...LIBERTY HILL...GOGGINS...CHAPPEL MILL...MCKIBBEN...INDIAN SPRINGS STATE PARK AND JACKSON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. 16
Special weather statement, Jun 14, 7:35 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 735 PM EDT MON JUN 14 2010 GAZ081-150000- 735 PM EDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN CRAWFORD COUNTY UNTIL 800 PM EDT... AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HORNS...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CRAWFORD COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LEE POPE...HORNS...SANDY POINT...MUSELLA... KNOXVILLE AND ROBERTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 14, 7:45 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 PM EDT MON JUN 14 2010 GAZ110-150015- 745 PM EDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN TELFAIR COUNTY UNTIL 815 PM EDT... AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HORSE CREEK WILDLIFE MANAGEMENT AREA THAT WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TELFAIR COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HORSE CREEK WILDLIFE MANAGEMENT AREA...JACKSONVILLE AND WORKMORE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 14, 8:15 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM DOWNBURST 2 WSW MCKIBBEN 33.27N 84.08W
06/14/2010 BUTTS GA EMERGENCY MNGR
THUNDERSTORM DOWNBURST. SEVERAL TREES DOWN IN THE
INTERSTATE-75...GEORGIA HIGHWAY 16 AREA. TREES DOWN ON
HOMES ON CALDWELL ROAD. TWO HOMES SUSTAINED MINOR ROOF
DAMAGE. THE PORCH WAS RIPPED OFF ONE HOME. EVENTS OCURRED
BETWEEN 730 PM AND 735 PM EDT.
&&
RABSpecial weather statement, Jun 14, 8:16 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 816 PM EDT MON JUN 14 2010 GAZ056-057-150045- 816 PM EDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN SPALDING AND HENRY COUNTIES UNTIL 845 PM EDT... AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LUELLA. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT REMAINS NEAR THE SPALDING AND HENRY COUNTIES LINE THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TOWALAGA...LUELLA... WALKER MILL...BLACKSVILLE...MCDONOUGH...OLA AND LOCUST GROVE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. 16
Special weather statement, Jun 14, 8:41 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 841 PM EDT MON JUN 14 2010 GAZ048-057-058-150115- 841 PM EDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND GUSTS TO 40 MPH IN WESTERN BUTTS...EASTERN HENRY AND WESTERN NEWTON COUNTIES UNTIL 915 PM EDT... AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS DEVELOPING ALONG A LINE FROM ALMON TO MCKIBBEN...MOVING EAST AT 5 MPH. THESE STORMS WILL AFFECT FINCHERVILLE...JENKINSBURG...AND MCKIBBEN. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 45 min |
| Jun 15, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Twiggs, Wilkinson | 42 min |
| Jun 15, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 37 min |
| Jun 15, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 48 min |
| Jun 15, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 42 min |
| Jun 15, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 40 min |
| Jun 15, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 44 min |
| Jun 15, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 37 min |
| Jun 15, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 49 min |
| Jun 15, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 44 min |
| Jun 15, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 25 min |
| Jun 15, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 46 min |
| Jun 15, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 46 min |
| Jun 15, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Jun 15, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Jun 15, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 47 min |
| Jun 15, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 41 min |
| Jun 15, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 49 min |
| Jun 15, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 33 min |
| Jun 15, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 30 min |
| Jun 15, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 44 min |
| Jun 15, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 49 min |
| Jun 15, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 45 min |
| Jun 15, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 29 min |
| Jun 15, 7:14 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton | 4 hr |
| Jun 15, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren | 35 min |
| Jun 15, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Jackson | 46 min |
| Jun 15, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 40 min |
| Jun 15, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, White | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.